# SDR UIEA200800061

- Difficulty date: February 15, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EO 4753B100 FOUND SCRIBE LINE DISCREPANCY.  REPAIRED LAP JOINT BS 520-1000 LEFT AND RIGHT SEE NON ROUTINE CARD 9022 AND 9030.  BUTT JOINT BS 1961 S46L-S12R PER NON ROUTINE CARD 7455.  ALL OTHER SCRIBE LINE DEFECTS COVERED BY ATLAS EO4753B112, 4753B113, 4753B116.
